# SDR SCNA20230307093

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 63,597 hours, 28,563 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT   744450:   MULTIPLE RAMP STAFF ADVISED THE CREW THEY SAW SPARKS COMING FROM THE #2 ENGINE UPON PARKING WHEN UNDER POWER MC NOTIFIED WB 10281.  RESOLUTION:  PERFORMED GVI INSPECTION OF ENGINE #2 IAW AMM 05-41-04-210-806.
